# SDR SWIA200820712

- Difficulty date: December 24, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 16,052 hours, 11,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4583 - NR 4 EMERGENCY FLOODLIGHT INOP.  RELAMPED.
